Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Unbounded coverings of Riemann surfaces and extensions of rings of meromorphic functions


Author: Helmut Röhrl
Journal: Trans. Amer. Math. Soc. 107 (1963), 320-346
MSC: Primary 30.45; Secondary 14.20
DOI: https://doi.org/10.1090/S0002-9947-1963-0148900-6
MathSciNet review: 0148900
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, n. f, 1960. MR 0114911 (22:5729)
  • [2] W. S. Burnside, Theory of groups of finite order, Dover, 1911.
  • [3] H. Florack, Reguläre und meromorphe Funktionen auf nicht geschlossenen Riemannschen Flächen, Schr. Math. Inst. Univ. Münster (1948), 34 pp. MR 0037362 (12:251i)
  • [4] H. Grauert, Analytische Faserungen über holomorph-vollständigen Räumen, Math. Ann. 135 (1958), 263-273. MR 0098199 (20:4661)
  • [5] M. Heins, Algebraic structure and conformal mapping, Trans. Amer. Math. Soc. 89 (1958), 267-276. MR 0096786 (20:3268)
  • [6] A. Hurwitz, Über Riemannsche Flächen mit gegebenen Verzweigungspunkten, Math. Ann. 39 (1891), 1-61. MR 1510692
  • [7] -, Über die Anzahl der Riemannschen Flächen mit gegebenen Verzweigungspunkten, Math. Ann. 55 (1902), 53-66.
  • [8] H. J. Nastold, Über meromorphe Schnitte komplex-analytischer Vektorraumbündel und Anwendungen auf Riemannsche Klassen. I, Math. Z. 69 (1958), 366-394. MR 0115184 (22:5986)
  • [9] O. Perron, Algebra. II, W. de Gruyter, Berlin, 1933.
  • [10] K. Reidemeister, Fundamentalgruppe und Überlagerungsräume, Nachr. Ges. Wiss. Göttingen (1928), 69-76.
  • [11] H. Röhrl, Das Riemann-Hilbertsche Problem der Theorie der linearen Differential-gleichungen, Math. Ann. 133 (1957), 1-25. MR 0086958 (19:274c)
  • [12] -, On holomorphic families of fiber bundles over the Riemannian sphere, Mem. Coll. Sci. Kyoto 33 (1961), 435-477. MR 0131881 (24:A1728)
  • [13] H. L. Royden, Rings of analytic and meromorphic functions, Trans. Amer. Math. Soc. 83 (1956), 269-276. MR 0089908 (19:737a)
  • [14] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Teubner, Leipzig, 1934.
  • [15] K. Stein, Analytische Zerlegungen komplexer Räume, Math. Ann. 132 (1956), 63-93. MR 0083045 (18:649c)
  • [16] H. Zassenhaus, Lehrbuch der Gruppentheorie, Hamburger Einzelschr., Leipzig, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45, 14.20

Retrieve articles in all journals with MSC: 30.45, 14.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0148900-6
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society